# SDR 2004UALA01167

- Difficulty date: November 30, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 24,806 hours, 3,795 cycles
- Engine: Pwa PW4090
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT FOR SEVERAL MINUTES ON CLIMBOUT AFTER UP SELECTED THEN NOSE GEAR FINALLY RETRACTED.  CAPT DECIDED TO CYCLE THE GEAR AND NOSE GEAR SEEMS TO EXTEND OK BUT AGAIN TO ABOUT 30 SECS BEFORE NOSE GEAR STARTED TO RETRACT PER CREW.  ACFT JACKED AND THE NOSE LANDING GEAR WAS OPERATIONALLY CHECKED.  AFTER SEVERAL GEAR CYCLES ALL INDICATIONS WERE NORMAL WITH NO DEFECTS NOTED.  MAXIMUM RETRACT TIME WAS 22 SECONDS.  THE LANDING GEAR WAS LUBRICATED AS A PRECAUTIONARY MEASURE.  ACFT HAS FLOWN THREE SUBSEQUENT LEGS TO DATE WITHOUT INCIDENT.
